MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P LAT STEM SIZE 1; HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P LAT STEM SIZE 1; HIP STEM
Catalog Number 01.18.411
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17-dec-2020 lot 179946: (b)(4) items manufactured and released on 30-apr-2018.Expiration date: 20-apr-2023.No anomalies found related to the problem to date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain 1 year and 3 months after the primary.The post-op x-rays indicated that the stem had too much offset.The surgeon revised the cup, head, and liner.The surgery was completed successfully.The cup was revised rather than the stem as it was easier to revise.The cup was medialized to reduce the offset.

Brand Name
STEM: AMISTEM P LAT STEM SIZE 1
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11043169
Report Number3005180920-2020-00936
Device Sequence Number2692439
Product Code LZO
UDI-Device Identifier07630040720106
UDI-Public07630040720106
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2023
Device Catalogue Number01.18.411
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2020
Initial Report FDA Received Date12/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;